# SDR AALA202206293299

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 62,889 hours, 33,472 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE REPORTED COMING FROM GALLEY 1 COFFEE MACHINE. REPLACED GALLEY 1 COFFEE MAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-32-00.
